# SDR IPXA10562339

- Difficulty date: August 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 940 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING FRAME REPAIR FOUND A DOUBLE HOLE AT STR 15L, BS 940 IN THE STRINGER VERTICAL FLANGE.  REPAIRED IAW ATS ER 10-4124, DATED 8-31-10.
